# SDR A6WA201040241

- Difficulty date: February 16, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 17,197 hours, 16,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 18 CLIP BELOW PANEL 261 DLF IS CRACKED AT FS484.  R & R DAMAGED CLIP IAW SRM 51-42-21 AND 51-42-06.
